Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Official Side-effects SUMMER2002

Posted by femlite on September 11, 2003, at 7:34:42

In reply to Re: Official Side-effects katia, posted by SUMMER2002 on September 10, 2003, at 22:01:33


>I still question my BP diagnosis to the point my pdoc said fire me - what are you paying me for? This was after I went through two other pdocs. Oh well. He then went on to say I'm not my diagnosis etc etc etc.

Hi Patricia, (Summer is such a pleasant thought!)

What is it about your diagnosis that you question?

Another observation, if you are BP, is it 1 or 2?

from reading and the knowledge Ive gained lurking on this sight, BPs usually reguire more than one med. Usually a mood stabilizer, I think Lamictal could suffice (correct me if I wrong, ya'all).

And next they need an AD. Wellbutrin would fill that bill. Ive had some bad experences with SSRIs.
Too activating, couldnt sleep. But wellbutrin is a little different as it affects dopamine receptors more than serotonin receptors. I too take a sleep aid.

Dopamine receptors are responsible for motivation, which I sorely lack.

Wellbutrin is activating, and could help your tiredness during the day


>
> Anyway, my point is that I am only on Lamicatal and feel fine for the most part. I'm at 250 mg. I may start welbutrin (spelling?) to help stop smoking - but a little bit nervous about changing anything. I am tired alot but I don't know if it from the lamicatal. I'm still taking flurazapam every night to help sleep. I quit for two nights and had some wild dreams. The second night I woke up crying (sobbing was more like it) from the dream. Pretty odd.

Forgive me for saying this, but you sound kinda discourged. I think thats to be expected if your a BP and are not taking an Anti-deppresant.

I know what you mean about the scarriness of messing with your brain, but you obviously want to feel better, and thats what drives us all to seek help in the first place.

Wellbutrin is a good AD to start with. Give it a month and see what happens. (there will side effects in the first month)

Are you taking a multi vitamin that contains Iron?

I made that mistake a few months ago, and have since learned that too much Iron is worse than to little. One of the effects of Iron toxcity is feeling tired.

Best of luck to ya


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:femlite thread:9730
URL: http://www.dr-bob.org/babble/20030907/msgs/259009.html